# SDR AALA20020588

- Difficulty date: May 5, 2002
- Submitted: July 26, 2002
- Operation: Air carrier
- Aircraft: N7512A
- Make and model: Doug DC-9-82
- Aircraft serial: 49806
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Chafed
- Location: Tailcone
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ORD - DURING OVERNIGHT MAINTENANCE, AFT AIRSTAIR EMERGENCY EXIT CEILING LIGHT RIGHT SIDE DOES NOT ILLUMINATE PROPERLY.  REPAIRED EMERGENCY EXIT TAIL CONE SLIDE EMERGENCY EXIT LIGHT HOUSING WIRES AND REPLACED AFT AIRSTAIR EMERGENCY EXIT CEILING LIGHT BATTERY.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
